# SDR 2023FA0000662

- Difficulty date: October 23, 2023
- Submitted: October 23, 2023
- Operation: General aviation
- Make and model: Piper PA-24-250
- Aircraft serial: 241254
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Hose
- Condition: Deteriorated
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT HAD AN OIL COOLER HOSE FAILURE. RUBBER DETERIORATED .  SHOULD HAVE A LIFE SPAN OF 10 YEARS.
